Alert archive / Nebraska / Flash Flood Warnings in 2023

Flash Flood Warning 2, NWS North Platte, NE

May 11, 2023Cherry County, Sheridan County, Nebraska

NWS North Platte, NE issued this flash flood warning at May 11, 2023, 5:40 PM MDT for Cherry County, Sheridan County, Nebraska. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2023, 5:40 PM MDT (23:40 UTC)
Expired
May 11, 2023, 11:45 PM MDT
In force
6 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

Counties Cherry County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 159 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 5:50 PM MDTFLASH FLOODGordon, NESPOTTER REPORTS 3.50 INCHES OF RAINFALL AND STREET FLOODING IN GORDON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 11.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2023-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2023-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1186 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

584 
WGUS53 KLBF 112340
FFWLBF
NEC031-161-120245-
/O.NEW.KLBF.FF.W.0002.230511T2340Z-230512T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
540 PM MDT Thu May 11 2023

The National Weather Service in North Platte has issued a

* Flash Flood Warning for...
  West Central Cherry County in north central Nebraska...
  Northeastern Sheridan County in the panhandle of Nebraska...

* Until 845 PM MDT /945 PM CDT/.

* At 540 PM MDT /640 PM CDT/, Doppler radar indicated thunderstorms 
  producing heavy rain near Gordon and Antelope Creek. Between 1.5 
  and 2.5 inches of rain have fallen. The expected rainfall rate is 
  1 to 2 inches in 1 hour. Additional rainfall amounts of 1 to 2 
  inches are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Gordon, Intersection of Highway 27 and Mills Road, Lone Butte, 
  Highway 27 crossing the Niobrara River and Hoover Lake.

This includes the following highways...
	Highway 20 between mile markers 99 and 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 4273 10232 4298 10246 4298 10209 4279 10207
      4272 10207 4250 10205 4257 10224 4259 10225
      4258 10224

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

JWS
3 follow-up statements
642 
WGUS73 KLBF 120029
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
629 PM MDT Thu May 11 2023

NEC031-161-120245-
/O.CON.KLBF.FF.W.0002.000000T0000Z-230512T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherry NE-Sheridan NE-
629 PM MDT Thu May 11 2023 /729 PM CDT Thu May 11 2023/

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT/945 PM 
CDT/ THIS EVENING FOR WEST CENTRAL CHERRY AND NORTHEASTERN SHERIDAN 
COUNTIES...

At 629 PM MDT /729 PM CDT/, Doppler radar indicated thunderstorms 
producing heavy rain in Near Gordon and Antelope Creek. Between 2 
and 3 inches of rain have fallen in some areas. The expected 
rainfall rate is 1 to 2 inches in 1 hour in the strongest storms. 
Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Gordon, Intersection of Highway 27 and Mills Road, Lone Butte, 
  Highway 27 crossing the Niobrara River and Hoover Lake.

This includes the following highways...
	Highway 20 between mile markers 99 and 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 4273 10232 4298 10246 4298 10209 4279 10207
      4272 10207 4250 10205 4257 10224 4259 10225
      4258 10224

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

JWS
858 
WGUS53 KLBF 120209
FFWLBF
NEC031-161-120545-
/O.EXT.KLBF.FF.W.0002.000000T0000Z-230512T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
809 PM MDT Thu May 11 2023

The National Weather Service in North Platte has extended the

* Flash Flood Warning for...
  West Central Cherry County in north central Nebraska...
  Northeastern Sheridan County in the panhandle of Nebraska...

* Until 1145 PM MDT /1245 AM CDT/.

* At 809 PM MDT /909 PM CDT/, Doppler radar indicated thunderstorms 
  producing heavy rain in Near Gordon and Antelope Creek. Between 2 
  and 3.5 inches of rain have fallen. The expected rainfall rate is 
  0.5 to 1 inch in 1 hour. Additional rainfall amounts of 1 to 2 
  inches are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Gordon, Intersection of Highway 27 and Mills Road, Lone Butte, 
  Highway 27 crossing the Niobrara River and Hoover Lake.

This includes the following highways...
	Highway 20 between mile markers 99 and 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 4273 10232 4298 10246 4298 10209 4279 10207
      4272 10207 4250 10205 4257 10224 4259 10225
      4258 10224

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR

$$

Buttler
817 
WGUS73 KLBF 120539
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
1139 PM MDT Thu May 11 2023

NEC031-161-120549-
/O.EXP.KLBF.FF.W.0002.000000T0000Z-230512T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherry NE-Sheridan NE-
1139 PM MDT Thu May 11 2023 /1239 AM CDT Fri May 12 2023/

...FLASH FLOOD WARNING WILL EXPIRE AT 1145 PM MDT/1245 AM CDT/ THIS 
EVENING FOR WEST CENTRAL CHERRY AND NORTHEASTERN SHERIDAN COUNTIES...

The heavy rain has ended and flooding is no longer expected to pose 
a threat. Please continue to heed any remaining road closures.

A Flood Watch remains in effect until 600 AM MDT Friday/700 AM CDT 
Friday for portions of central Nebraska, panhandle Nebraska and 
southwest Nebraska.

LAT...LON 4273 10232 4298 10246 4298 10209 4279 10207
      4272 10207 4250 10205 4257 10224 4259 10225
      4258 10224

$$

MBS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at May 11, 5:20 PM MDT, 20 minutes earlier.

Area forecast discussion, May 11, 5:20 PM MDT, 20 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
620 PM CDT Thu May 11 2023

.SYNOPSIS...
Issued at 317 PM CDT Thu May 11 2023

Key Messages:

- A heavy rain threat exists along and mainly south of I-80 into
  the Panhandle through tonight

- Severe weather is also possible into this evening as well, again
  mainly along and south of the I-80 corridor

- The severe weather threat continues into Friday as well, along
  with the threat of localized heavy rain

- Temperatures at or slightly below average for this time of year
  into the weekend with a gradual warming through the week

&&

.SHORT TERM...(This evening through Friday night)
Issued at 317 PM CDT Thu May 11 2023

An upper level low located over the CO/NM border will slowly drift
northeast into the central High Plains today as a building upper
ridge over the southeast US impedes its eastward progress.  Severe
weather and heavy rain are the main concerns with this system once
again across the area, with a focus of heavy rain with north-
northwestward moving cells moving over the same areas. The
background atmospheric profile does support the heavy rain threat as
precipitable water values (just shy of 1 inch) are in the 90th
percentile and above for this time of year which highlights how
anomalous the deep layer moisture is. In addition to the training of
storms over the same areas, the deep CAPE distribution and warm
cloud depth on forecast soundings would suggest a very efficient
warm rain process along with the typical ice precip process more
likely with robust convective cells. Therefore the Flood watch looks
solid at this point despite the recent drought.

Thunderstorms will continue into Friday as the upper low drifts
nwd right through the heart of the forecast area. This will mean
good shear potential and therefore a chance for low topped
supercells near the core of the upper low and along boundaries
supporting better low level SRH. So another active day despite
lots of cloud cover and cooler temps. In addition moisture will
remain plentiful for more localized heavy rain. Low temps will
remain above average for this time of year due to all of the cloud
cover.

.LONG TERM...(Saturday through Thursday)
Issued at 317 PM CDT Thu May 11 2023

Strong ridging builds into southern BC and Alberta Friday through
the weekend which will progress into anticyclonic wave breaking
event (AWB) over Canada and create an upper PV reservoir extending
southwestward into the northern Rockies. This, along with the
northward moving upper low over the Plains will create a
strengthening of the PV gradient on the DT and will inititate jet
streak genesis and eventual upper low development over ID/NV/UT by
Sunday. This low develops south of the building upper ridge which
will force an anomalous movement from east to west through Sunday.
Despite the rapid evolution of this pattern and its anomalous
nature, ensemble means and clusters of ensemble systems all have
this handled fairly well in the large scale. There are differences
further in to the extended period on where this low eventually ends
up but it does allow the upper ridge axis to rebuild further west
putting much of western and north central NE in n-nwrly flow aloft.
Several resultant upper short waves will progress through the faster
flow over the upper Midwest and Great Lakes area during the first
part of the week which will lead to at least some low preciptation
chances through the week with fairly low confidence on placement for
best chances.

Some bigger changes look to come into the picture by late next week
and some potential for a strong cold front and scouring of low level
moisture from the area. This could also lead to a trend toward
cooler than average temperatures including lows potentially
dropping to around 40 or so, which will need to be montored by
next weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 620 PM CDT Thu May 11 2023

For the KLBF terminal: Thunderstorms will impact the terminal
through 07z this evening. The strongest storms are expected from
00z to 04z. Wind gusts up to 45 KTS, 2 miles of visibility and
heavy rain is likely with these storms. Ceilings will remain in
the 2500 to 5000 FT AGL range overnight into Friday morning with a
continued threat for showers into Friday afternoon. For the KVTN
terminal, expect occasional showers and thunderstorms overnight
into Friday morning with visibilities ranging from 4 to 6 miles.
Ceilings will generally range form 2500 to 5000 FT AGL.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Friday morning for NEZ004-022-038-056>059-
069>071.

&&

SYNOPSIS...Stoppkotte
SHORT TERM...Stoppkotte
LONG TERM...Stoppkotte
AVIATION...Buttler
Hazardous weather outlook, May 11, 3:09 PM MDT, 2 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
409 PM CDT Thu May 11 2023

NEZ004>010-022>029-035>038-056>059-069>071-094-122115-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
409 PM CDT Thu May 11 2023 /309 PM MDT Thu May 11 2023/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Tonight.

Thunderstorms are possible this afternoon and evening for all of
western and north central Nebraska. The greatest risk for severe
weather looks to be across southwest Nebraska this evening, though
strong to severe storms are possible for all of western and north
central Nebraska. The primary hazards are large hail and damaging
winds, though an isolated tornado cannot be ruled out over far
southwestern Nebraska. There is also a decent potential for
excessive rainfall which could produce flooding in some areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Severe weather will persist into Friday, with the greatest potential
across portions of the Sandhills into north central Nebraska during
the afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening across southwestern
Nebraska.

In the hours before

Special weather statement, May 11, 4:15 PM MDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service North Platte NE
515 PM CDT Thu May 11 2023

NEZ007-010-112300-
Holt NE-Boyd NE-
515 PM CDT Thu May 11 2023

...Strong thunderstorms will impact portions of northeastern Holt and
Boyd Counties through 600 PM CDT...

At 514 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lynch to 11 miles northeast of Atkinson.
Movement was northwest at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Spencer, Butte, Lynch, Naper, Gross, Bristow, Dustin, Anoka,
Scottville, Redbird State Wildlife Management Area, Hull Lake State
Wildlife Management Area, Spencer Dam, Midway, Parshall Bridge State
Wildlife Management Area and Anncar.

This includes the following highways...
 Highway 281 between mile markers 193 and 223.
 Highway 12 between mile markers 91 and 137.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4273 9840 4250 9881 4300 9921 4300 9852
TIME...MOT...LOC 2214Z 156DEG 34KT 4275 9852 4261 9878

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Jacobs
Special weather statement, May 11, 4:19 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service North Platte NE
519 PM CDT Thu May 11 2023

NEZ005-006-008-112300-
Brown NE-Eastern Cherry NE-Keya Paha NE-
519 PM CDT Thu May 11 2023

...A strong thunderstorm will impact portions of northeastern Cherry,
northwestern Brown and west central Keya Paha Counties through 600 PM
CDT...

At 519 PM CDT, Doppler radar was tracking a strong thunderstorm near
Valentine, moving northwest at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Valentine, Crookston, Highway 97 crossing the Niobrara River, Sparks
and Smith Falls State Park.

This includes the following highways...
 Highway 20 between mile markers 186 and 210.
 Highway 97 between mile markers 134 and 141.
 Highway 83 between mile markers 199 and 222.
 Highway 12 between mile markers 1 and 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4282 10011 4268 10057 4300 10081 4300 10021
TIME...MOT...LOC 2219Z 156DEG 34KT 4283 10043

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Jacobs
Local storm report, May 11, 4:33 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
533 PM CDT THU MAY 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TSTM WND GST     1 S VALENTINE           42.86N 100.55W
05/11/2023  M58 MPH          CHERRY             NE   ASOS

&&

CHRISTOPHER.BUTTLER
Special weather statement, May 11, 4:37 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service North Platte NE
537 PM CDT Thu May 11 2023

NEZ059-070-071-112315-
Frontier NE-Hayes NE-Lincoln NE-
537 PM CDT Thu May 11 2023

...Strong thunderstorms will impact portions of Frontier, south
central Lincoln and northeastern Hayes Counties through 615 PM CDT...

At 537 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Hayes Center to 15 miles
southwest of Curtis to near Indianola. Movement was northeast at 30
mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Curtis, Wellfleet, Moorefield, Stockville, Medicine Creek Reservoir
State Recreation Area, Maywood, Quick, Hansen Memorial Reserve State
Wildlife Management Area, Willow View Campground, Freedom, Hayes
Center State Wildlife Management Area, Marengo, Orafino, Bluegill
Haven Campground, Red Willow Reservoir State Recreation Area and
Dancing Leaf Earth Lodge.

This includes Highway 83 between mile markers 27 and 59.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4066 10118 4084 10062 4044 10003 4043 10009
      4035 10010 4035 10072
TIME...MOT...LOC 2237Z 242DEG 27KT 4065 10103 4047 10071 4029 10048

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Brown
Special weather statement, May 11, 5:06 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
606 PM CDT Thu May 11 2023

NEZ006-007-009-010-112345-
Holt NE-Rock NE-Keya Paha NE-Boyd NE-
606 PM CDT Thu May 11 2023

...Strong thunderstorms will impact portions of northeastern Rock,
northern Holt, eastern Keya Paha and Boyd Counties through 645 PM
CDT...

At 606 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lynch to near Atkinson. Movement was
northwest at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Spencer, Atkinson, Stuart, Butte, Lynch, Naper, Gross, Bristow,
Emmet, Dustin, Anoka, Monowi, Redbird State Wildlife Management Area,
Hull Lake State Wildlife Management Area, Mariaville, Mills,
Brocksburg, Spencer Dam, Midway and Parshall Bridge State Wildlife
Management Area.

This includes the following highways...
 Highway 20 between mile markers 272 and 299.
 Highway 281 between mile markers 193 and 223.
 Highway 12 between mile markers 73 and 143.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4293 9844 4288 9831 4284 9831 4240 9891
      4267 9945 4300 9944 4300 9850
TIME...MOT...LOC 2306Z 113DEG 36KT 4277 9852 4248 9893

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Jacobs
Special weather statement, May 11, 5:08 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service North Platte NE
508 PM MDT Thu May 11 2023

NEZ004-094-120000-
Sheridan NE-Western Cherry NE-
508 PM MDT Thu May 11 2023

...Strong thunderstorms will impact portions of northwestern Cherry
and northeastern Sheridan Counties through 600 PM MDT...

At 508 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cody to 7 miles west of Medicine Lake.
Movement was west at 50 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gordon, Cody, Merriman, Eli, Highway 61 Crossing The Niobrara River,
Irwin, Intersection of Highway 61 and Shadbolt Road, Intersection of
Highway 20 and Irwin Road, Shell Lake State Wildlife Management Area
and Bayonne.

This includes the following highways...
 Highway 20 between mile markers 105 and 159.
 Highway 61 between mile markers 208 and 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4299 10118 4265 10157 4278 10225 4300 10203
TIME...MOT...LOC 2308Z 101DEG 44KT 4301 10126 4273 10159

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Jacobs

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 6:01 PM MDTSpecial Weather StatementLBFDeuel29 min
May 10, 6:26 PM MDTSpecial Weather StatementLBFArthur34 min
May 10, 6:29 PM MDTSpecial Weather StatementLBFDeuel31 min
May 10, 6:57 PM MDTSpecial Weather StatementLBFGarden48 min
May 10, 8:02 PM MDTSpecial Weather StatementLBFCherry43 min
May 10, 9:40 PM MDTSpecial Weather StatementLBFSherman50 min
May 10, 11:03 PM MDTSpecial Weather StatementLBFHolt42 min
May 10, 11:05 PM MDTSpecial Weather StatementLBFBoyd40 min
May 10, 11:49 PM MDTSpecial Weather StatementLBFHolt41 min
May 11, 2:52 AM MDTAreal Flood AdvisoryLBFWheeler3 hr
May 11, 12:37 PM MDTSpecial Weather StatementLBFKeith38 min
May 11, 12:54 PM MDTSpecial Weather StatementLBFPerkins51 min
May 11, 12:56 PM MDTSpecial Weather StatementLBFFrontier49 min
May 11, 1:06 PM MDTSpecial Weather StatementLBFPerkins24 min
May 11, 1:39 PM MDTSpecial Weather StatementLBFSheridan51 min
May 11, 2:16 PM MDTSpecial Weather StatementLBFCherry44 min
May 11, 2:50 PM MDTSpecial Weather StatementLBFCherry40 min
May 11, 2:54 PM MDTSpecial Weather StatementLBFPerkins51 min
May 11, 2:57 PM MDTSpecial Weather StatementLBFChase48 min
May 11, 3:02 PM MDTSpecial Weather StatementLBFCherry43 min
May 11, 3:12 PM MDTSpecial Weather StatementLBFSheridan48 min
May 11, 3:37 PM MDTSevere Thunderstorm WarningLBFChase, Hayes, Perkins38 min
May 11, 3:46 PM MDTFlash Flood WarningLBFChase, Hayes, Perkins5 hr
May 11, 4:08 PM MDTSpecial Weather StatementLBFKeith52 min
May 11, 4:15 PM MDTSpecial Weather StatementLBFBoyd45 min
May 11, 4:24 PM MDTSevere Thunderstorm WarningLBFCherry32 min
May 11, 4:37 PM MDTSpecial Weather StatementLBFFrontier38 min
May 11, 5:06 PM MDTSpecial Weather StatementLBFBoyd39 min

Nearby

Flash Flood Warnings in Nebraska, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.